Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

I have a itchy skin and red rashes, suggest me the remedy

Hi Doctor im sudhir im having skin problem since 2007 shown to skin specialits but the problem has not solved problem is itching & turns to red rashes all over the body, right now im taking the tablet ( dapsone 100mg & atarax 50 mg & ointment Tenovate) even skin biopsy was also been done but they told there is not problem please let me know to which doctor i have to meet to resolve my problem (best doctor)
Asked On : Wed, 23 Feb 2011
Answers:  4 Views:  320
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi sudhir;
One question is why you are taking Dapsone -100mg for & since what time ?If you have been to specialist then i guess they were Skin specialist (Dermatologist).Did they say you were having some skin allergy or is it a disease?.Please answer these queries to guide you better .As far as the best doctor is concerned it will probably still be a Dermatologist that is skin specialist.
Answered: Wed, 23 Feb 2011
I find this answer helpful
Homeopath Dr. KOMAL vig's  Response

welcome to health care magic forum .

according to your description you are suffering from urticaria , if you want u can go for an allergy test , but that will help you to only avoid the food to consume to avoid these urticarial rashes , but homoeopathic medicnes will not only help you to overcome these rashes but also improve the immunity in your body , to protect you from all kinds of allergens and disorders . consult a homoeopath , you will see good results in no time.for more info you can write down to (
takecare .godbless!
Answered: Fri, 25 Feb 2011
I find this answer helpful
Dermatologist Dr. Tanumay Raychaudhury's  Response

We need to know what is the condition for which you are receiving treatment. Please consider visiting a dermatologist close to home or else you are encouraged to visit the Cosmetology Clinic on Wednesdays at CMC Vellore.
Answered: Thu, 5 May 2011
I find this answer helpful

1 Doctor agrees with this answer

Dermatologist Dr. Bharat Chawda's  Response
Welcome to HealthcareMagic forum,
There are times when dapsone can be given especially if one has small tiny water filled lesions associated with itching or if biopsy shows lot of neutrophils.Dapsone in case of itching is not the first line of therapy ..may be because your condition is chronic and you have not responded to conventional medicine..I guess you are getting urticarial lesions after itching ..kindly elaborate on the type of lesions you are getting.If you are getting urticarial lesion then you should get an allergic testing done ,then check for any infection in the body..also your thyroid profile...keep a record of what you are eating ..may be a food item is causing the problem....I would advice you to consult a good dermatologist who would do a complete work up in your case including allergic testing.
take care,
Answered: Wed, 23 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor